I Was In Good Shape Until Baby

Now I'm fat, but hopefully not for long.......
Tumblindice Tumblindice
36-40, F
11 Responses Aug 12, 2007

Any luck since 2009? <br />
<br />
<br />
I hate gettign otu of shape. It is depressing and then you just want to eat more! LOL It sucks though. Seriously.

Nope haven't lost any, but keep trying. The meds are a problem but I also think I am addicted to carbs and my blood sugar is out of whack. The wine I drink doesn't help any either

chill kitty this was written o hot minute ago..did you finally lose any? Medication is terrible for causing weight gain. I take cymbalta adn thankful it is not so bad. I did add an extra 10 while being indoors because of using Celebrex for discomfort (arthitis). Stopped taking that. I had been an avid bike rider for some time. I hope with the new meds and the new outlook I will lose some too.

thanks, you know I lost weight and then put it on, because of all the horrible things this year, I turned to food and depression didn't help, but i mean it, i really do, I''m starting my diet back on monday. I hope you feel better to Reformed!

Sorry to hear that...I've recently started taking lithium and they said it will probably cause me to gain weight. I've already been gaining weight cause of my slipped disc in my neck. I can't exercise at all other than on the elliptical. Hopefully as my neck gets better I can fight against this weight gain better. Best of luck to you!

I'm glad the doc was able to give you a realistic thing to do when you're ready. I'm sure everybody here is supporting you. Good luck.

yes there is thank you frito, imhere4u for your loving supportive comments, btw, I did talk to the doc, he told me prozac in high doses as I take makes it hard to metabolize carbs, then told me to cut my portions, easier said than done. i start my diet on monday, i hope

yes there is thank you frito, imhere4u for your loving supportive comments, btw, I did talk to the doc, he told me prozac in high doses as I take makes it hard to metabolize carbs, then told me to cut my portions, easier said than done. i start my diet on monday, i hope

Meds really can make it hard to lose weight...and not feeling well can make it tough to get any exercise.<br />
So when you're ready and you want to lose for you maybe a talk with the doc about the meds and weight might help.<br />
In the meantime, sounds like there's a lot of love for you right here.

thanks I'm here for you that is sweet.........wow double 00? when i was a teenager the smallest size was 3 or 4. I think the prozac i take makes me gain and prevents me from losing. Oh well I'll start my diet monday, lol. <br />
<br />
thank you for caring :)

You can do it kitty cat.I love hearing success stories and you are just another person I can add to the list of awsome people. Good luck :D